# SDR FDEA202209082252

- Difficulty date: September 8, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 81,299 hours, 20,313 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114515
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO - BILGE STATION 5-113 TO STATION 1541 LONGERON 50 RIGHT SPLICE FOUND   CRACKED CENTER CARGO - BILGE STATION 5-113 TO STATION 1541 LONGERON 50 RIGHT CRACKED   SPLICE REMOVED AND REPLACED WITH FABRICATED MACHINED SPLICE AS PER SRM 51-33-01-  0G. SPLICE FABRICATED BY MACHINING AS PER DOUGLAS DRAWING : A5A7114 REVISION : J.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
